# SDR BSY2001F00000

- Difficulty date: June 1, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N8073J
- Make and model: Piper PA60600
- Aircraft serial: 600556180
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC M.I.R.  LEFT GEAR, NO DOWN AND LOCK LIGHT.  REMOVED AND REPLACED BULB. OPS CHECK GOOD.
